MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO); CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL VENOUS OCCLUDER (EVO); CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 12-80-10
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that when the power supply was turned on an electrical venous occluder (evo) clamp gave an error code related to faulty encoder.After that, the device was rebooted several times and error disappeared.The issue occurred at setup.There was no patient involvement.
 
Additional Manufacturer Narrative
Patient identifier: there was no patient involvement.Concomitant medical products: livanova deutschland manufactures the electrical venous occluder (evo) clamp.The incident occurred in gifu, japan.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H10: a livanova field service representative was dispatched to the facility to investigate the device and could not confirm the reported issue.Calibration by flash firmware was performed.Subsequent functional verification testing through long-term running was completed without issues and the unit was returned to service.Complaints database analysis revealed that no similar event on this device occurred since its installation in 2016.The reported malfunction can be caused by: an electronic venous occluder (evo) clamp harware issue; a faulty communication between the encoder board and the ribbon cable; an incorrect tubing size or material used by the customer.Based on technical service intervention, hardware malfunction can be excluded as cause of the event.It cannot be ruled out that an incorrect tubing size / material could have contributed to the reported event.

Brand Name
ELECTRICAL VENOUS OCCLUDER (EVO)
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16252159
Report Number9611109-2023-00042
Device Sequence Number20219515
Product Code DXC
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)160907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number12-80-10
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2022
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown